MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO BAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO BAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 250-40
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre operatively, on a myoma procedure, the bag was broken.The user changed to a new device to resolve the issue.There was no patient involvement.

Brand Name
ENDO BAG
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10627136
Report Number2647580-2020-03231
Device Sequence Number19661079
Product Code GCJ
UDI-Device Identifier10884523000979
UDI-Public10884523000979
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K913762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number250-40
Device Catalogue Number250-40
Device Lot NumberP9K1576Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1